# SDR COEA2018070601917

- Difficulty date: June 6, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,854 hours, 33,386 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53671300218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LEVEL 2 CORROSION ON STRINGER 16R BETWEEN FRAMES 34-35. REPAIRED PER SRM 530000-300-828-A01.
